MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRM-360
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 08/15/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of wound dehiscence is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: wound dehiscence.
 
Event or Problem Description
Patient reported right side exchange of textured breast implants due to the patient¿s concern with the product, "pseudomonas infection from open wound under the right breast", bilateral revision surgery with left side implant released due to devices "sitting high like "man pectorals", lumpy, bulging, and deformed, as well as 4 surgeries with devices.Patient also reported "it feels as if the implant is pushing its' way through towards the sternum." device remains implanted.
 
Additional Manufacturer Narrative
This report is submitted beyond 30 calendar days from allergan¿s receipt due to a system error preventing allergan from submitting reports via emdr.The system error has been resolved at this time and an investigation has been initiated into this occurrence.Additional, changed, and/or corrected data:.
 
Event or Problem Description
Device has been explanted.
 
Event or Problem Description
Patient reported right side exchange of textured breast implants due to the patient¿s concern with the product, "pseudomonas infection from open wound under the right breast", bilateral revision surgery with left side implant released due to devices "sitting high like "man pectorals", lumpy, bulging, and deformed, as well as 4 surgeries with devices.Patient also reported "it feels as if the implant is pushing its' way through towards the sternum." device has been explanted.
 
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-0101-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluation: analysis of the returned device identified the overweight, yellow biological tissue and red particles in the shell.Bubbles in the gel observed after autoclave cycle.The device is weighed again in the mo502-65-004 and it is within specification.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS  
Manufacturer Contact
chris sprague
12331-a riata trace parkway
building 3
austin, TX 78727
8479375615
MDR Report Key9772081
Report Number9617229-2020-02748
Device Sequence Number16747031
Product Code FTR
UDI-Device Identifier10888628008113
UDI-Public10888628008113
Combination Product (Y/N)N
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/27/2020
Device Model NumberTRM-360
Device Catalogue NumberTRM-360
Device Lot Number2781230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 01/31/2020
Supplement Date Received by Manufacturer03/05/2020
03/06/2020
04/30/2022
Initial Report FDA Received Date02/28/2020
Supplement Report FDA Received Date04/20/2020
10/09/2020
05/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/27/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age35 YR
Patient SexFemale